Posted 03 June 2015 - 03:32 PM
Posted 03 June 2015 - 04:14 PM
That has been a tough year. The right eye accident was a terrible thing for you to go through. The left eye hemorrhage you also mentioned could have just been the standard subconjuctival hemorrhage that many of have had, and although they look bad they are really nothing much to worry about -- was it that or something more?
Your PCP and cardiologist can handle a "small" QT prolongation issue, but if it is more significant you would want to switch drugs. Switching might also improve your platelet condition. So you would want to inform Dr Cortes of what the docs find, and maybe Bosulif would be better for you.
Posted 03 June 2015 - 04:22 PM
Posted 03 June 2015 - 04:49 PM
Do you remember what the QT # was - I have a friend who is a cardiac PA and she said the number "they" worry about it a bit higher than the number a PCP might worry about. If it were me, Id call my Onc ASAP and at least discuss. Keep on fightin'.
January 15: .53%
April 15: .78%
July 15: 1.1% - upped dosage to 400mg after this test
Oct 15: .85%
December 15: .28%
March 16: .29%
July 16: .34%
October 16: .11%
January 17: .081%
April 17: .055%
July 17: .135%
Oct 17: .008%
Posted 03 June 2015 - 05:19 PM
Posted 03 June 2015 - 06:10 PM
So both eyes were apparently damaged in the accident? (I assume you understood my hemorrhage question was about the left eye, not the right one you described.) The Tasigna is working "just OK" at half dose, but it would be better to switch drugs if that allows higher dosage for you, especially if you still have very low platelets and continued QT issues and arrythmia.
Tasigna and all TKI drugs will deplete minerals required for heart electrical function such as potassium, magnesium, calcium. You might also want to increase your intake of these minerals.
Edited by Trey, 03 June 2015 - 06:12 PM.
Posted 03 June 2015 - 08:18 PM
Kelly keep your chin up, just a little bump in the road, you are Irish so we know you are tough. Keep fighting you will get your numbers down once you get on the right dose and the right medicine....
Its never to late to live happily ever after/ Do not squander time; for that's the stuff life is made of
Posted 03 June 2015 - 09:21 PM
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users